Aarhus University Seal / Aarhus Universitets segl

Deformations of holomorphic Poisson manifolds

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Deformations of holomorphic Poisson manifolds. / Hitchen, Nigel .

In: Moscow Mathematical Journal, Vol. 12, No. 3, 2012, p. 567-591.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

Hitchen N. 2012. Deformations of holomorphic Poisson manifolds. Moscow Mathematical Journal. 12(3):567-591.

MLA

Hitchen, Nigel . "Deformations of holomorphic Poisson manifolds". Moscow Mathematical Journal. 2012, 12(3). 567-591.

Vancouver

Hitchen N. Deformations of holomorphic Poisson manifolds. Moscow Mathematical Journal. 2012;12(3):567-591.

Author

Hitchen, Nigel . / Deformations of holomorphic Poisson manifolds. In: Moscow Mathematical Journal. 2012 ; Vol. 12, No. 3. pp. 567-591.

Bibtex

@article{85aa71d700e14544b48c14a54b0bc7c3,
title = "Deformations of holomorphic Poisson manifolds",
author = "Nigel Hitchen",
year = "2012",
language = "English",
volume = "12",
pages = "567--591",
journal = "Moscow Mathematical Journal",
issn = "1609-3321",
publisher = "Nezavisimyi Moskovskii Universitet",
number = "3",

}

RIS

TY - JOUR

T1 - Deformations of holomorphic Poisson manifolds

AU - Hitchen, Nigel

PY - 2012

Y1 - 2012

M3 - Journal article

VL - 12

SP - 567

EP - 591

JO - Moscow Mathematical Journal

JF - Moscow Mathematical Journal

SN - 1609-3321

IS - 3

ER -